# SDR ASAA2018122877593

- Difficulty date: December 26, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,091 hours, 11,334 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Shorted
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE COWL VALVE INOP. GROUNDED - YES. FOUND ENGINE #1 ANTI-ICE ENGINE AND WING CONTROL BREAKER OPEN. REF B737-800 WDM 30-11-11, PIN 1 OF D1103P GND WTAI TEMP SOL VLV SHORTED TO GROUND. ISOLATED TO HARNESS MW0311. REMOVED AND REPLACED MW0311 HARNESS IAW B737-800 AMM 73-21-06. #1 ENGINE TAI VALVE OPS CKS NORMAL PER AMM 30-21-11. EEC TEST OPS CKS NORMAL PER AMM 73-21-00-700-804-F00. ACTUATORS TEST OPS CKS NORMAL PER AMM 71-00-00-700-807-F00. POST HARNESS (MW0311) INSTALL, BLEED AIR REGULATOR OPS CKS NORMAL PER AMM 73-21-06-400-801-F00. AVM SYS OPS CKS NORMAL PER AMM 77-31-00-710-801.
